# SDR SWAA2022032485718

- Difficulty date: March 20, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-800
- Aircraft serial: 63582
- Aircraft time: 13,970 hours, 6,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT FORWARD ENTRY DOOR INOP / [01] REMOVED AND REPLACED DEFECTIVE FUSE IN BATTERY PACK M1875 PER AMM 33-51-06
